# SDR DALA2015010500055

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 41,745 hours, 13,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FAILS EMERGENCY POWER ACTUATION CABLE CHECK SHOULD BE .950+ OR -.050 IS 1.100. ADJUSTED L4 DOOR EMERGENCY POWER ACTUATION CABLE IAW AMM 52-11-32-404-010, OPS CHECKED GOOD.
